EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 42
  • Download : 0
Cochran, Orr, and Teichner developed a filtration of the knot concordance group indexed by half integers called the solvable filtration. Its terms are denoted by F-n. It has been shown that F-n/F-n.5 is a very large group for n >= 0. For a generalization to the setting of links the third author showed that F-n.5/Fn+1 is non-trivial. In this paper we provide evidence for knots F-0.5 = F-1. In particular we prove that every genus 1 algebraically slice knot is 1-solvable.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2019-09
Language
English
Article Type
Article
Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082

ISSN
0002-9947
DOI
10.1090/tran/7682
URI
http://hdl.handle.net/10203/280197
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0